Alert archive / Oklahoma / Flash Flood Watches in 2015

Flash Flood Watch 13, NWS Tulsa, OK

November 15, 201510 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this flash flood watch at Nov 15, 2015, 3:10 PM CST for 10 counties in Oklahoma; 4 counties in Arkansas. It took effect at Nov 16, 2015, 6:00 PM CST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2015, 3:10 PM CST (21:10 UTC)
In effect from
Nov 16, 2015, 6:00 PM CST
Expired
Nov 17, 2015, 5:08 PM CST
In force
23 hr
Issued by
NWS Tulsa, OK
Flood severity
None

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 53 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2567 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

734 
WGUS64 KTSA 152110
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
310 PM CST SUN NOV 15 2015

ARZ001-002-010-011-019-020-029-OKZ063-068-069-072-076-161015-
/O.NEW.KTSA.FF.A.0013.151117T0000Z-151118T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
DELAWARE-CHEROKEE-ADAIR-SEQUOYAH-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...JAY...TAHLEQUAH...
STILWELL...SALLISAW...POTEAU
310 PM CST SUN NOV 15 2015

...FLASH FLOOD WATCH IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA... 
  INCLUDING THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON... 
  CARROLL...CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND 
  WASHINGTON AR. IN OKLAHOMA...ADAIR...CHEROKEE...DELAWARE...LE 
  FLORE AND SEQUOYAH. 

* FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON

* HEAVY RAIN WILL DEVELOP MONDAY NIGHT AND INTO TUESDAY ACROSS
  PORTIONS OF FAR EASTERN OKLAHOMA AND INTO WESTERN ARKANSAS. THE
  MOST CRITICAL TIME FRAME FOR HEAVY RAINFALL WILL BE BETWEEN
  MIDNIGHT AND NOON TUESDAY. WIDESPREAD 2 TO 4 INCHES WILL BE
  LIKELY...WITH ISOLATED AMOUNTS TO 6 INCHES. THESE AMOUNTS COULD
  RESULT IN FLASH FLOODING OF SMALL CREEKS AND STREAMS...IN
  ADDITION TO FLOODING OF URBAN AND LOW LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS 
  POSSIBLE WITHIN THE WATCH AREA.

&&

$$
7 follow-up statements
518 
WGUS64 KTSA 160916
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
316 AM CST MON NOV 16 2015

OKZ049-053-070-071-073>075-162215-
/O.EXA.KTSA.FF.A.0013.151117T0000Z-151118T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-MUSKOGEE-MCINTOSH-PITTSBURG-HASKELL-LATIMER-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...MUSKOGEE...
EUFAULA...MCALESTER...STIGLER...WILBURTON
316 AM CST MON NOV 16 2015

...FLASH FLOOD WATCH IN EFFECT THIS EVENING THROUGH TUESDAY
   AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF EAST CENTRAL OKLAHOMA 
  AND SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN 
  EAST CENTRAL OKLAHOMA...MUSKOGEE. IN SOUTHEAST OKLAHOMA... 
  CHOCTAW...HASKELL...LATIMER...MCINTOSH...PITTSBURG AND 
  PUSHMATAHA. 

* THIS EVENING THROUGH TUESDAY AFTERNOON

* AREAS OF LIGHT TO MODERATE RAIN WILL CONTINUE TODAY AHEAD OF A
  STRONG UPPER LEVEL STORM SYSTEM. THUNDERSTORMS WITH HEAVY RAIN
  WILL DEVELOP TONIGHT AND INTO TUESDAY ACROSS PORTIONS OF EASTERN
  OKLAHOMA AND INTO WESTERN ARKANSAS. THE MOST CRITICAL TIME FRAME
  FOR HEAVY RAINFALL WILL BE BETWEEN MIDNIGHT AND NOON TUESDAY.
  WIDESPREAD 2 TO 4 INCHES WILL BE LIKELY...WITH ISOLATED AMOUNTS
  TO 6 INCHES. THESE AMOUNTS COULD RESULT IN FLASH FLOODING OF
  SMALL CREEKS AND STREAMS...IN ADDITION TO FLOODING OF URBAN AND
  LOW LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS 
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH
AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH
FLOODING IS OBSERVED OR IF A WARNING IS ISSUED.


$$

ARZ001-002-010-011-019-020-029-OKZ063-068-069-072-076-162215-
/O.CON.KTSA.FF.A.0013.151117T0000Z-151118T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
DELAWARE-CHEROKEE-ADAIR-SEQUOYAH-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...JAY...TAHLEQUAH...
STILWELL...SALLISAW...POTEAU
316 AM CST MON NOV 16 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THIS EVENING THROUGH
   TUESDAY AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  COUNTIES...IN ARKANSAS...BENTON...CARROLL...CRAWFORD... 
  FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON AR. IN 
  OKLAHOMA...ADAIR...CHEROKEE...DELAWARE...LE FLORE AND 
  SEQUOYAH. 

* THIS EVENING THROUGH TUESDAY AFTERNOON

* AREAS OF LIGHT TO MODERATE RAIN WILL CONTINUE TODAY AHEAD OF A
  STRONG UPPER LEVEL STORM SYSTEM. THUNDERSTORMS WITH HEAVY RAIN
  WILL DEVELOP TONIGHT AND INTO TUESDAY ACROSS PORTIONS OF EASTERN
  OKLAHOMA AND INTO WESTERN ARKANSAS. THE MOST CRITICAL TIME FRAME
  FOR HEAVY RAINFALL WILL BE BETWEEN MIDNIGHT AND NOON TUESDAY.
  WIDESPREAD 2 TO 4 INCHES WILL BE LIKELY...WITH ISOLATED AMOUNTS
  TO 6 INCHES. THESE AMOUNTS COULD RESULT IN FLASH FLOODING OF
  SMALL CREEKS AND STREAMS...IN ADDITION TO FLOODING OF URBAN AND
  LOW LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS 
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH
AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH
FLOODING IS OBSERVED OR IF A WARNING IS ISSUED.


$$
082 
WGUS64 KTSA 162112
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
312 PM CST MON NOV 16 2015

ARZ001-002-010-011-019-020-029-OKZ049-053-063-068>076-171030-
/O.CON.KTSA.FF.A.0013.151117T0000Z-151118T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-DELAWARE-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...JAY...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
312 PM CST MON NOV 16 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  COUNTIES...IN ARKANSAS...BENTON...CARROLL...CRAWFORD... 
  FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON AR. IN 
  OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...DELAWARE...HASKELL... 
  LATIMER...LE FLORE...MCINTOSH...MUSKOGEE...PITTSBURG... 
  PUSHMATAHA AND SEQUOYAH. 

* THROUGH TUESDAY AFTERNOON

* AREAS OF LIGHT TO MODERATE RAIN WILL CONTINUE EARLY THIS EVENING
  AHEAD OF A STRONG UPPER LEVEL STORM SYSTEM. THUNDERSTORMS WITH
  HEAVY RAIN WILL DEVELOP TONIGHT AND INTO TUESDAY ACROSS PORTIONS
  OF EASTERN OKLAHOMA AND INTO WESTERN ARKANSAS. THE MOST CRITICAL
  TIME FRAME FOR HEAVY RAINFALL WILL BE BETWEEN MIDNIGHT AND NOON
  TUESDAY. WIDESPREAD 2 TO 4 INCHES WILL BE LIKELY...WITH ISOLATED
  AMOUNTS TO 6 INCHES. THESE AMOUNTS COULD RESULT IN FLASH
  FLOODING OF SMALL CREEKS AND STREAMS...IN ADDITION TO FLOODING
  OF URBAN AND LOW LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS
RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH
AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY
FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

$$
635 
WGUS64 KTSA 170914
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
314 AM CST TUE NOV 17 2015

ARZ001-002-010-011-019-020-029-OKZ049-053-063-068>076-171715-
/O.CON.KTSA.FF.A.0013.000000T0000Z-151118T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-DELAWARE-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...JAY...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
314 AM CST TUE NOV 17 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  COUNTIES...IN ARKANSAS...BENTON...CARROLL...CRAWFORD... 
  FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON AR. IN 
  OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...DELAWARE...HASKELL... 
  LATIMER...LE FLORE...MCINTOSH...MUSKOGEE...PITTSBURG... 
  PUSHMATAHA AND SEQUOYAH. 

* THROUGH THIS AFTERNOON

* SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR AHEAD OF A
SQUALL LINE OF THUNDERSTORMS THAT WILL MOVE THROUGH THE AREA 
THIS MORNING INTO THE EARLY AFTERNOON. RAINFALL TOTALS WITH 
THIS ACTIVITY WILL BE IN THE 1 TO 2 INCH RANGE WITH LOCALLY 
HIGHER AMOUNTS POSSIBLE. THESE AMOUNTS IN A SHORT PERIOD OF 
TIME COULD LEAD TO FLOODING OF LOW LYING AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS
RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH
AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY
FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

$$
202 
WGUS64 KTSA 171645
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1045 AM CST TUE NOV 17 2015


ARZ001-002-010-011-019-020-029-OKZ049-053-063-068>076-180000-
/O.CON.KTSA.FF.A.0013.000000T0000Z-151118T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-DELAWARE-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...JAY...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
1045 AM CST TUE NOV 17 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  COUNTIES...IN ARKANSAS...BENTON...CARROLL...CRAWFORD... 
  FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON AR. IN 
  OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...DELAWARE...HASKELL... 
  LATIMER...LE FLORE...MCINTOSH...MUSKOGEE...PITTSBURG... 
  PUSHMATAHA AND SEQUOYAH. 

* THROUGH THIS AFTERNOON

* SHOWERS WITH ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE
  TO WILL MOVE THROUGH FAR NORTHWEST ARKANSAS LATE THIS MORNING.
  SCATTERED TO WIDESPREAD RAIN SHOWERS WILL THEN REMAIN POSSIBLE
  OVER PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS INTO THE
  AFTERNOON HOURS. RAINFALL TOTALS WILL BE IN THE 1 TO 2 INCH
  RANGE WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THESE AMOUNTS IN A
  SHORT PERIOD OF TIME COULD LEAD TO FLOODING OF LOW LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS
RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH
AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY
FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

$$
563 
WGUS64 KTSA 171811
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1211 PM CST TUE NOV 17 2015


OKZ049-053-068-070-071-073>075-171915-
/O.CAN.KTSA.FF.A.0013.000000T0000Z-151118T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-CHEROKEE-MUSKOGEE-MCINTOSH-PITTSBURG-HASKELL-
LATIMER-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...TAHLEQUAH...
MUSKOGEE...EUFAULA...MCALESTER...STIGLER...WILBURTON
1211 PM CST TUE NOV 17 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA AND
SOUTHEAST OKLAHOMA HAS BEEN CANCELLED. RAIN SHOWERS CONTINUE TO
TAPER OFF FROM WEST TO EAST ACROSS EASTERN OKLAHOMA WITH THE HEAVY
RAIN POTENTIAL ENDING.

$$

ARZ001-002-010-011-019-020-029-OKZ063-069-072-076-180000-
/O.CON.KTSA.FF.A.0013.000000T0000Z-151118T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
DELAWARE-ADAIR-SEQUOYAH-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...JAY...STILWELL...
SALLISAW...POTEAU
1211 PM CST TUE NOV 17 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  COUNTIES...IN ARKANSAS...BENTON...CARROLL...CRAWFORD... 
  FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON AR. IN 
  OKLAHOMA...ADAIR...DELAWARE...LE FLORE AND SEQUOYAH. 

* THROUGH THIS AFTERNOON

* SCATTERED TO WIDESPREAD RAIN SHOWERS WILL CONTINUE TO SPREAD
  OVER PARTS OF FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
  AFTERNOON. STORM TOTAL RAINFALL WILL BE IN THE 1 TO 2 INCH
  RANGE WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THESE AMOUNTS IN A
  SHORT PERIOD OF TIME COULD LEAD TO FLOODING OF LOW LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS
RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH
AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY
FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

$$
092 
WGUS64 KTSA 171925
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
125 PM CST TUE NOV 17 2015


OKZ063-069-072-076-172030-
/O.CAN.KTSA.FF.A.0013.000000T0000Z-151118T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE-ADAIR-SEQUOYAH-LE FLORE-
INCLUDING THE CITIES OF...JAY...STILWELL...SALLISAW...POTEAU
125 PM CST TUE NOV 17 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA...
NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA HAS BEEN CANCELLED. RAIN
SHOWERS HAVE FOR THE MOST PART EXITED EASTERN OKLAHOMA. 

$$

ARZ001-002-010-011-019-020-029-180000-
/O.CON.KTSA.FF.A.0013.000000T0000Z-151118T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH
125 PM CST TUE NOV 17 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWEST ARKANSAS AND WEST CENTRAL ARKANSAS... 
  INCLUDING THE FOLLOWING COUNTIES...IN NORTHWEST ARKANSAS... 
  BENTON...CARROLL...CRAWFORD...MADISON AND WASHINGTON AR. IN 
  WEST CENTRAL ARKANSAS...FRANKLIN AND SEBASTIAN. 

* THROUGH THIS AFTERNOON

* SCATTERED TO WIDESPREAD RAIN SHOWERS WILL CONTINUE TO SPREAD
  ACROSS NORTHWEST ARKANSAS THIS AFTERNOON. ADDITIONAL RAINFALL
  ON TOP OF WHAT HAS ALREADY FALLEN COULD LEAD TO FLOODING OF LOW
  LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS
RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH
AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY
FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

$$
406 
WGUS64 KTSA 172308
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
508 PM CST TUE NOV 17 2015


ARZ001-002-010-011-019-020-029-180015-
/O.CAN.KTSA.FF.A.0013.000000T0000Z-151118T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH
508 PM CST TUE NOV 17 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARKANSAS AND WEST
CENTRAL ARKANSAS HAS BEEN CANCELLED. 

RAIN HAS MOVED EAST OUT OF THE WATCH AREA...THEREFORE THE FLASH
FLOOD WATCH HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Nov 15, 2:44 PM CST, 26 minutes earlier.

Area forecast discussion, Nov 15, 2:44 PM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
244 PM CST SUN NOV 15 2015

.DISCUSSION...
Severe weather and potential flooding concerns through Tuesday are
the focus of this forecast package. Second round of lighter
showers moving into portions of southeast Oklahoma and eventually
northeast Oklahoma and northwest Arkansas this afternoon and
evening in a region of strong low level warm advection. Larger and
more intense area of showers with embedded thunderstorms ongoing
in the South Texas Plains region will continue moving toward the
northeast as well, aided by a strengthening low level jet
overnight. There is quite a bit of lightning associated with this
batch of rain so have included a mention of Isolated thunder
overnight south of Interstate 40.

There will likely be some lull in the activity during the day
Monday, especially during the afternoon, before the more
substantial rain and thunderstorm round begins Monday night and
into Tuesday. There will be two distinct areas and time frames of
potential shower and thunderstorm development Monday night,
between the warm advection across far eastern Oklahoma and western
Arkansas beginning Monday evening and the dryline and
strengthening upper level lift with the approach of the main
system from the west after midnight early Tuesday morning. The
dryline storms are most likely to be severe, especially across
southern areas that are nearer the higher instability. Shear
parameters are supportive of a wind and tornado threat, which is
especially problematic given the late night and early morning
timing. Tornado Warnings at or before dawn Tuesday are a real
possibility.

On the flooding side of things, we will go ahead and issue a Flash
Flood Watch for all of our Arkansas counties in addition to
adjacent counties in far eastern Oklahoma. These areas are most
likely to receive a couple of rounds of heavier rain Monday night
into Tuesday, and slower storm movement, training more probable
here. Widespread rainfall amounts of 2 to 3 inches on top of what
should happen tonight and tomorrow can be expected through Tuesday
afternoon, with locally higher amounts to 5 or 6 inches possible.
Would not be surprised to see this expanded in the next 24 hours,
depending on how the lighter rains affect things.

Drier weather will prevail through the remainder of the week, with
the next chance of rain and cooler temperatures coming next
weekend with a front in the northwest flow aloft.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  64  60  64 /  90  60 100  70
FSM   50  63  61  66 /  70  90 100 100
MLC   52  65  59  64 /  90  80 100  80
BVO   50  62  59  65 /  90  60 100  70
FYV   47  62  60  64 /  90  90 100 100
BYV   47  60  59  65 /  90  90 100 100
MKO   49  61  59  62 /  90  80 100  80
MIO   49  62  59  64 /  90  70 100  90
F10   51  63  59  63 /  90  70 100  70
HHW   53  66  62  65 /  60  80 100  90

&&

.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch from Monday evening through Tuesday afternoon
     for OKZ063-068-069-072-076.

AR...Flash Flood Watch from Monday evening through Tuesday afternoon
     for ARZ001-002-010-011-019-020-029.

&&

SHORT TERM...30
LONG TERM....22
Hazardous weather outlook, Nov 15, 1:02 PM CST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
102 PM CST SUN NOV 15 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161130-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
102 PM CST SUN NOV 15 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...GENERALLY ALONG AND SOUTHWEST OF INTERSTATE 44.
	ONSET...AFTER MIDNIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	AREA...ALONG AND SOUTH OF INTERSTATE 40.
	ONSET...AFTER MIDNIGHT.

DISCUSSION...
RAINFALL WILL BECOME MORE WIDESPREAD OVER THE AREA THIS
EVENING...AND INCREASE IN INTENSITY LATE TONIGHT INTO
MONDAY MORNING.  ISOLATED THUNDERSTORMS WILL BE POSSIBLE
FROM SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND
POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY THROUGH SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL BE ONGOING MONDAY MORNING
WITH A DECREASE IN COVERAGE EXPECTED MONDAY AFTERNOON.
ACROSS WEST TEXAS A LINE OF SEVERE THUNDERSTORMS WILL DEVELOP
MONDAY EVENING...AND TRACK EASTWARD OVERNIGHT SPREADING INTO
EASTERN OKLAHOMA AFTER MIDNIGHT AND INTO WESTERN ARKANSAS
TUESDAY MORNING.  SUFFICIENT INSTABILITY AND WIND SHEAR WILL
SUPPORT A SEVERE WEATHER RISK WITH THESE STORMS.
THE FAVORED ZONE FOR SEVERE WEATHER WILL LIKELY BE ACROSS
SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS.  DAMAGING
WINDS APPEAR TO BE THE PRIMARY SEVERE WEATHER THREAT...WHILE
STRONG WIND SHEAR VERY NEAR THE SURFACE MAY SUPPORT SHORT
LIVED TORNADOES WITHIN THE LINE OF STORMS.  FLOODING POTENTIAL
WILL ALSO DEVELOP AS HEAVY RAINFALL ACCUMULATES PRIMARILY
EAST OF A LINE FROM MIAMI OKLAHOMA TO MCALESTER
OKLAHOMA.  RAINFALL TOTALS OF 3 TO 5 INCHES ARE CURRENTLY
FORECAST ACROSS THIS REGION.

RAINFALL WILL END FROM WEST TO EAST DURING THE DAY ON
TUESDAY...WITH DRY AND MILD CONDITIONS PREVAILING FOR THE
REMAINDER OF THE WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

Nearby

Flash Flood Watches in Oklahoma, 2015Flash Flood Watches in Arkansas, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.